MathSciNet Relay Station
MathSciNet bibliographic data
MR521168 (58 #25128) 68A20 (12E05)
Strassen, Volker Vermeidung von Divisionen. (German) J. Reine Angew. Math. 264 (1973), 184–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement